Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taken medication for UTI. Now heavy periods. Normal?

I suffered from UTI 2-3 weeks ago. I was put on medication for around a week and felt better after the very first day of medication. I just got my period a day ago and its unnaturally heavy. Probably the heaviest period i have ever had till now in my life. I am 29 yrs old. Is this a one time thing and get normal by itself or should i be worried?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
For UTI you might be on strong antibiotics which might cause heavy bleeding .To confirm you require gynacology consultation and pelvic ultrasound scan to rule out fibroid, pelvic inflammatory disease which also can produce heavy bleeding.Meantime have plenty of liquids, iron supplement and iron rich foods
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor